REAL

Items where Author is "Wang, Xiao"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Wang, Xiao and Qian, Chuanxi (2024) Global attractivity of a higher order nonlinear difference equation with decreasing terms. Electronic Journal of Qualitative Theory of Differential Equations, 2024 (17). pp. 1-15. ISSN 1417-3875

Wang, Xiao and Zou, Haiyuan and Hódsági, Kristóf and Kormos, Márton and Takács, Gábor (2021) Cascade of singularities in the spin dynamics of a perturbed quantum critical Ising chain. PHYSICAL REVIEW B, 103 (23). ISSN 2469-9950

Zou, Haiyuan and Cui, Yi and Wang, Xiao and Zhang, Z. and Yang, J. and Kormos, Márton (2021) E-8 Spectra of Quasi-One-Dimensional Antiferromagnet BaCo2V2O8 under Transverse Field. PHYSICAL REVIEW LETTERS, 127 (7). ISSN 0031-9007

Hai, Dang Dinh and Wang, Xiao (2021) Existence and multiplicity of positive solutions for singular ϕ-Laplacian superlinear problems with nonlinear boundary conditions. Electronic Journal of Qualitative Theory of Differential Equations, 2021 (65). pp. 1-13. ISSN 1417-3875

Hai, DangDinh and Wang, Xiao (2019) On singular p-Laplacian boundary value problems involving integral boundary conditions. Electronic Journal of Qualitative Theory of Differential Equations, 2019 (90). pp. 1-13. ISSN 1417-3875

This list was generated on Fri Mar 28 14:31:44 2025 CET.